# SDR SWAA2023082282105

- Difficulty date: July 25, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H AFT SHEAR WEB BS 1028 RBL 4 WL 208.<[01] UPDATE PARTIAL STEP 1-3;[02] PARTIAL STEP 2;[03] REMOVED AND REPLACED R/H AFT SHEAR WEB B/S 1016 TO B/S 1021.57+5' BTW BL 0 TO RBL 40. DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM; IAW SRM 51-40-02 AND DWG 147A5600 REV: B; 147A5730 REV: -;[04] TASK COMPLETE
